# SDR HALA0800397

- Difficulty date: March 13, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 64,923 hours, 30,164 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUP - RT HORIZONTAL STAB HAS 3X L/E DENTS, NOT IN A/C DAMAGE REGISTER.  PERMANENT SRM REPAIR CARRIED OUT IAW SRM 51-70-10, REPAIR 2 REF TI 190113615-0001 AND HAL FILE NR 594051.
